# SDR DALA1026856901

- Difficulty date: September 9, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS UPPER FLANGE CORRODED AT STA 365 BETWEEN RBL 1 AND RBL 16 INCLUDING LBL 24.  COMPLIED WITH ERA 485737-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 179222 (DL75E102743).
